# SDR ASOA03088

- Difficulty date: March 4, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: S5421230500100
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HANGER MAINTENANCE IN MCN, THE LEFT NACELLE UPPER FIREWALL WAS FOUND TO BE CRACKED WITH MATERIAL FALLING OUT.  MAINTENANCE REPAIRED THE CRACKED NACELLE FIREWALL BY INSTALLING A DOUBLER IAW SRM.
